# SDR SIMA20210613003

- Difficulty date: June 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 39,073 hours, 34,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTMOST CABIN EMERGENCY LIGHT STRIP INOP-C/A-RAR AFTMOST CABIN EMERGENCY LIGHT STRIP IAW EMB 145 AMM 33-50-12 OPS CHECK GOOD
